# SDR QXEA200601130

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 11,473 hours, 11,792 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Fluctuates
- Location: Nr 1 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI-ON FLIGHT 2399, RETURNED TO GATE, ERRATIC INDICATIONS  NR 1 HYDRAULIC QUANTITY.  INDICATOR BOUNCING BETWEEN 0-25 PERCENT NR 1 HYDRAULIC PRESSURE NORMAL.  FLAPS AND BRAKES OPERATE NORMALLY.  MAINTENANCE CLEANED CONNECTOR FOR HYDRAULIC QUANTITY TRANSDUCER AND BLED AIR FROM HYDRAULIC RESERVOIR.  PERFORMED ENGINE RUNNING OPERATIONAL CHECK OF NR 1 HYDRAULIC SYSTEM.  HYDRAULIC INDICATION REMAINED STEADY, NO FLUX NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
